On modular representations of A4

Dlab V, Ringel CM (1989)
Journal of algebra 123(2): 506-522.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Journal of algebra
Band
123
Zeitschriftennummer
2
Seite
506-522
ISSN
PUB-ID

Zitieren

Dlab V, Ringel CM. On modular representations of A4. Journal of algebra. 1989;123(2):506-522.
Dlab, V., & Ringel, C. M. (1989). On modular representations of A4. Journal of algebra, 123(2), 506-522. doi:10.1016/0021-8693(89)90060-4
Dlab, V., and Ringel, C. M. (1989). On modular representations of A4. Journal of algebra 123, 506-522.
Dlab, V., & Ringel, C.M., 1989. On modular representations of A4. Journal of algebra, 123(2), p 506-522.
V. Dlab and C.M. Ringel, “On modular representations of A4”, Journal of algebra, vol. 123, 1989, pp. 506-522.
Dlab, V., Ringel, C.M.: On modular representations of A4. Journal of algebra. 123, 506-522 (1989).
Dlab, Vlastimil, and Ringel, Claus Michael. “On modular representations of A4”. Journal of algebra 123.2 (1989): 506-522.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z